My blog is like a public diary that I’m sharing with all of you. I dont do emotional posts because I believe we all go through our very own emotional struggles and stress, it’s life and I deal with mine privately and keep this little space a happy makeup and skincare place. I mean, I’m sure you wouldn’t wanna constantly read my emotions in like essay forms right :p
Having said that, I stepped out of my comfort zone a bit by posting the Oratane Experience, (full post HERE) a little anxious with what the feedback would be like coz it’s so public here. But thank you for the kind words that you privately sent and stories that you shared with me! 🙂
There are a ton of posts out there about what goes down during taking the medicine but I’m here today to update you on what happens after the medicine, at least to me personally. It’s been a month since I stopped taking Oratane so here goes.
- Skin & Oil
My skin type was normal towards the end of the course and now I feel the grease coming back.. nooooooo haha. It’s not necessarily something that I prefer because nothing is better than having normal skin in this hot weather where makeup stays longer on the face. I started changing up my makeup routine a bit and one product that I started using more of is the Laura Mercier Translucent Powder to set my whole face. It definitely keeps me matte. My skin is still clear (touch wood) except for some breakouts that I had while trying out a product.
As for skincare, I haven’t made any drastic changes in terms of oil control. I will do an updated skincare routine soon coz I’ve been using a ton of Korean products from my trip to Korea and they are BOMB. My lips are not chapped no more so that’s a plus. Looking at the bright side, lipsticks aren’t dreadful anymore, they look and feel good now 🙂
My hair and scalp becomes oily in like a day now as opposed to when I was on the pill where I can go for as long as 4 days without washing and it will still look fresh. I wash my hair every other day or everyday now if I’m going anywhere special after work.
All the dry patches are gone and the skin on my whole body is back to normal but I still load up on body butter every single night before bed. I can use any body wash now and my skin doesn’t get aggravated.
- Emotional State
Most people who became depressed while using isotretinoin found that their symptoms went away once they stopped using the drug. But for some people, depression persisted in some cases, even after they quit using isotretinoin. – http://acne.about.com/
My luck with Oratane is just pure shit from the very beginning, lemme tell you that much. It takes time I guess.
So that’s my short update with Oratane. And again, every single one of us will react differently to this drug so yeah.
I hope you’re having an awesome week! Thank you for reading guys! xx